View Full Version : Sust
07-15-2011, 01:08 PM
I just did a 1 ML shot of sust that I had purchased about 8 months ago. And I feel like shit, just super tired, slight headache, tingly skin, and I just feel like I'm in a fog. Is this normal sometimes? Has anyone ever felt this? Should I be worried? or prob just a coincidence?
07-15-2011, 03:42 PM
sounds like a little bit of test flu, ur bodies has to adjust to the foreign substance u just injected it with so it's very normal for guys to feel like shit for a day or 2. It will pass very soon and ull be fine.
07-15-2011, 05:37 PM
yup, had the same happen to me on sust.
10-21-2011, 04:21 AM
serum sickness sucks bro. Good luck with that.
10-21-2011, 04:05 PM
the good ol' days... u will be fine.
11-14-2011, 11:25 PM
Give it 2 weeks u will feel like superman! My cousin gets it everytime along with every side effect where as i get near 0 sides. Every1 is different
11-15-2011, 01:29 AM
I got some organon sustys... Im gonna slam 1e3d..
Powered by vBulletin® Version 4.2.3 Copyright © 2016 vBulletin Solutions, Inc. All rights reserved.